# SDR DALA2025040102425

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 8,084 hours, 916 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3423 FIRST CLASS LAV O2 MASKS DROPPED IN TURBULENCE. CORRECTIVE ACTION: REPACKED FWD LAV OXYGEN MASK ASSEMBLY PER A330 AMM 35-21. OK FOR SERVICE. (7177264)
